Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS Duluth, MN

July 12, 2015Pine County, Minnesota; Burnett County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jul 12, 2015, 11:13 AM CDT for Pine County, Minnesota; Burnett County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2015, 11:13 AM CDT (16:13 UTC)
Expired
Jul 12, 2015, 12:00 PM CDT
In force
47 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Pine County, MN, Burnett County, WI

The radar

The Duluth radar (KDLH), 98 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 8:47 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 12, 8:47 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
847 AM CDT SUN JUL 12 2015

.UPDATE...
ISSUED AT 847 AM CDT SUN JUL 12 2015

A BATCH OF THUNDERSTORMS WERE MOVING OVER AITKIN COUNTY AND
KOOCHICHING COUNTY ATTM. ADDITIONAL STORMS WERE DEVELOPING ON THE
EDGE OF A PUSH OF WAA FROM THE SOUTH SHORE TO THE ARROWHEAD.
THESE STORMS WILL PERCOLATE FOR A FEW MORE HOURS BEFORE
DISSIPATING AS THEY REACH A MORE STABLE AIRMASS AND CIN INCREASES.
REST OF THE FORECAST UNCHANGED.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 327 AM CDT SUN JUL 12 2015

THE UNSTABLE AIR MASS RESIDING OVER THE FORECAST AREA WILL KEEP
SCATTERED THUNDERSTORMS IN THE FORECAST THROUGH THE DAY.
LATEST HRRR/HOPWRF/4KMWRF ALL SUGGEST THE MORNING CONVECTION WILL
BE ISOLATED TO SCATTERED.

FOCUS TURNS TO THE SEVERE POTENTIAL THIS EVENING. A SHORT WAVE
WITH H85 TROUGH WILL PUSH INTO WESTERN MINNESOTA AND TRIGGERS AN
ORGANIZED AREA OF STRONG TO SEVERE STORMS LATE THIS AFTERNOON.
THESE STORMS ARE EXPECTED TO MOVE INTO THE CHIPPEWA NATIONAL
FOREST/LAKE WINNIBIGOSHISH TO BRAINERD LAKES REGION DURING THE
EVENING HOURS...MAINLY AFTER 5PM. THE CONVECTION WILL THEN
CONTINUE TO TRACK EAST ACROSS NORTH CENTRAL MINNESOTA AND INTO
NORTHERN WISCONSIN THROUGH MIDNIGHT. ANY STORMS TODAY WILL HAVE
THE POTENTIAL TO BECOME STRONG...TO SEVERE. HOWEVER...THE MAIN
THREAT FOR SEVERE STORMS WITH HEAVY RAINFALL...DAMAGING WINDS AND
LARGE HAIL WILL ARRIVE THIS EVENING. PLEASE REFER TO THE LATEST
SPC OUTLOOK FOR MORE DETAILS.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 327 AM CDT SUN JUL 12 2015

THE NORTHLAND WILL BE IN AN ACTIVE WEATHER PATTERN THIS WEEK WITH
DAILY CHANCES OF SHOWERS AND THUNDERSTORMS. MUCH OF THE WEEK WILL BE
ON THE WARM SIDE OR NEAR SEASONAL NORMALS...EXPECT FOR AREAS NEAR
LAKE SUPERIOR...WHICH WILL BE AFFECTED BY ONSHORE FLOW FROM THE LAKE
DURING THE MIDDLE OF THE WEEK.

MONDAY NIGHT...THERE COULD BE LINGERING SHOWERS AND THUNDERSTORMS...
FROM LIKELY ACTIVITY MONDAY AFTERNOON...IN THE WAKE OF A PASSING
UPPER LEVEL TROUGH.

TUESDAY...A COLD FRONT WILL DROP SOUTH FROM CANADA INTO THE
NORTHLAND...THEN STALL NEAR THE SOUTHERN AND WESTERN FORECAST AREA.
THE FRONT WILL PROVIDE CHANCES OF SHOWERS AND THUNDERSTORMS...WITH
THE BEST CHANCES OVER THE WESTERN FORECAST AREA. EAST TO NORTHEAST
FLOW FROM LAKE SUPERIOR WILL KEEP AREAS NEAR THE LAKE COOLER THAN
AREAS WELL INLAND.

WEDNESDAY...AN UPPER LEVEL RIDGE OVER THE NORTHERN PLAINS WILL SHIFT
TOWARDS THE UPPER MIDWEST. DAYTIME HEATING IN THE THE WARM SOUTHERLY
FLOW PATTERN COULD RESULT IN SHOWERS AND THUNDERSTORMS DURING THE
AFTERNOON AND EVENING. THE EXPECTED LAKE BREEZE COULD BE A FOCUS FOR
SHOWER AND STORM DEVELOPMENT.

THURSDAY AND THURSDAY NIGHT...THIS DAY COULD BE THE STORMIEST FOR
THE SECOND HALF OF THE WEEK. THE GFS AND ECMWF ARE NOT IN GREAT
AGREEMENT...BUT BOTH SUGGEST SHOWERS AND STORMS FROM DAYTIME HEATING
THURSDAY AFTERNOON AND EARLY EVENING IN THE WARM SOUTHERLY FLOW
PATTERN. ANOTHER LAKE BREEZE COULD ALSO BE THE FOCUS FOR SHOWER AND
STORM DEVELOPMENT. THE GFS AND ECMWF ARE ALSO SUGGESTING A POTENT
SHORTWAVE COULD LIFT OR MOVE THROUGH THE IOWA/MINNESOTA/WISCONSIN
REGION...WITH THE ECMWF SHORTWAVE AFFECTING THE SE FORECAST AREA AND
THE GFS SHORTWAVE WELL SOUTH OF THE FORECAST AREA. THERE IS AN EVEN
GREATER THREAT OF SHOWERS AND THUNDERSTORMS THURSDAY NIGHT. BOTH THE
GFS AND ECMWF INDICATE AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE
NORTHERN PLAINS AND THE ONTARIO/MINNESOTA/WISCONSIN REGION...AND
POSSIBLY BRING MORE SUBSTANTIAL RAINFALL TO THE NORTHLAND. THE
WESTERN FORECAST AREA LIKELY HAS THE BEST CHANCE OF PCPN.

FRIDAY...THE NORTHLAND WILL SEE THE DEVELOPMENT OF WNW TO NW FLOW
ALOFT IN THE WAKE OF THE PASSING SHORTWAVE. SHOWERS AND STORMS ARE
POSSIBLE THROUGH THE DAY...WITH THE BEST CHANCES OVER FAR NORTHERN
MINNESOTA.

SATURDAY...KEPT LOW CHANCES OF SHOWERS AND STORMS DUE TO EARLIER
MODEL RUNS HAVING PCPN FOR THIS DAY...BUT THE LATEST 00Z GFS AND
ECMWF RUNS ARE SUGGESTING THE DAY COULD BE DRY WITH HIGH PRESSURE
OVER LAKE SUPERIOR OR ONTARIO. WILL NEED TO FURTHER REDUCE PCPN
CHANCES IF SUBSEQUENT MODEL RUNS CONTINUE TO KEEP THE NORTHLAND
DRY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 647 AM CDT SUN JUL 12 2015

WIDESPREAD IFR/MVFR CIGS EARLY THIS MORNING WILL GRADUALLY LIFT
AND SCATTER THROUGH THIS MORNING...WITH MOST AREAS RETURNING TO
VFR BY THIS AFTERNOON. THUNDERSTORMS ARE POSSIBLE THIS
MORNING...MAINLY FOR KINL AND KBRD.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON OR
THIS EVENING...SOME OF WHICH COULD BE STRONG TO SEVERE. THE KBRD
AREA HAS THE GREATEST POTENTIAL FOR BEING AFFECTED BY SEVERE
WEATHER...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND
SHORT PERIODS OF TORRENTIAL RAINFALL RATES. NORTHEAST MINNESOTA
AND NORTHWEST WISCONSIN TERMINALS WILL MOST LIKELY SEE STORMS FROM
LATE THIS EVENING THROUGH THE WEE HOURS OF MONDAY MORNING.

AFTER THE PASSAGE/DIMINISHING OF STORMS TONIGHT...VFR CONDITIONS
ARE LIKELY FOR THE REMAINDER OF THE NIGHT. HOWEVER...IT IS
POSSIBLE THAT IFR/MVFR VSBYS COULD DEVELOP LATE TONIGHT DUE TO
MISTY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  79  65  80  63 /  80  70  50  40
INL  85  63  83  62 /  80  50  50  50
BRD  88  65  87  65 /  50  70  50  40
HYR  83  66  82  62 /  30  80  50  30
ASX  82  64  81  60 /  60  80  50  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
LS...NONE.
&&

UPDATE...GSF
SHORT TERM...GRANING
LONG TERM...GROCHOCINSKI
AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jul 12, 9:06 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
906 AM CDT SUN JUL 12 2015

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-131130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
906 AM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT SOUTH OF A LINE FROM BACKUS TO CROSS LAKE TO
MCGRATH AND HINCKLEY AND GRANTSBURG. VERY LARGE HAIL...DAMAGING
WINDS AND TORRENTIAL DOWNPOURS ARE THE MAIN HAZARDS. IN
ADDITION...ALL BUT LAKE AND COUNTIES IN MINNESOTA AND IRON COUNTY
IN NORTHWEST WISCONSIN WILL SEE SCATTERED SEVERE THUNDERSTORMS
LATE THIS AFTERNOON AND TONIGHT. IN THESE AREAS...THE MAIN HAZARDS
ARE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF THUNDERSTORMS
ACROSS THE NORTHLAND THROUGH THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

LSZ121-140>148-131130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
906 AM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE FOUND OVER WESTERN LAKE SUPERIOR
THIS MORNING. ANOTHER ROUND OF STORMS...POSSIBLY SEVERE...WILL
TRACK ACROSS THE LAKE THROUGH THE EVENING. LARGE HAIL...DAMAGING
WINDS...AND HEAVY DOWNPOURS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF THUNDERSTORMS
THROUGH THE UPCOMING NEXT WEEK.

GSF

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 12, 10:30 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1030 AM CDT SUN JUL 12 2015

MNZ038-121600-
PINE-
1030 AM CDT SUN JUL 12 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL PINE
COUNTY...

AT 1029 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 7 MILES
NORTHWEST OF HINCKLEY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH...DIME SIZE HAIL...TORRENTIAL RAINFALL...AND
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL BE NEAR...
  BANNING STATE PARK AND SANDSTONE AROUND 1040 AM CDT.
  HINCKLEY AROUND 1045 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GRINDSTONE LAKE PINE
COUNTY...CLOVERDALE AND FRIESLAND.

THIS INCLUDES GRAND CASINO HINCKLEY.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK SHELTER IMMEDIATELY INSIDE A BUILDING OR VEHICLE UNTIL THESE
STORMS PASS.

LAT...LON 4599 9306 4622 9305 4608 9263 4589 9288
TIME...MOT...LOC 1529Z 309DEG 23KT 4610 9302

MOORE
Special weather statement, Jul 12, 10:34 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1034 AM CDT SUN JUL 12 2015

MNZ018-026-121600-
NORTH ITASCA-SOUTH ITASCA-
1034 AM CDT SUN JUL 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ITASCA
COUNTY...

AT 1034 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 8 MILES NORTH OF TACONITE TO NEAR COHASSET...AND MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH...PEA SIZE HAIL...TORRENTIAL RAINFALL...AND
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL BE NEAR...
  COLERAINE...TACONITE AND POKEGAMA LAKE AROUND 1050 AM CDT.
  GUNN AROUND 1055 AM CDT.
  HILL ANNEX MINE STATE PARK AND PENGILLY AROUND 1100 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WABANA LAKE...
BOVEY...SWAN LAKE...LAWRENCE LAKE...SPLIT HAND LAKE...CALUMET...
MARBLE...BASS LAKE...HART LAKE AND BLACKBERRY.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.

LAT...LON 4753 9337 4737 9307 4723 9307 4704 9329
      4704 9366 4716 9378 4721 9377 4722 9380
      4724 9380
TIME...MOT...LOC 1534Z 315DEG 18KT 4744 9338 4723 9370

MOORE
Local storm report, Jul 12, 10:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1043 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HEAVY RAIN       5 WNW GRAND RAPIDS      47.25N 93.64W
07/12/2015  M1.14 INCH       ITASCA             MN   TRAINED SPOTTER

            RAIN FELL OVER 15 MINUTES.

&&

KLH
Local storm report, Jul 12, 10:46 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1046 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HEAVY RAIN       2 SE WABANA LAKE        47.41N 93.49W
07/12/2015  M0.75 INCH       ITASCA             MN   TRAINED SPOTTER

            RAIN FELL OVER 10 MINUTE PERIOD. LIGHT RAIN STILL
            FALLING.

&&

KLH
Local storm report, Jul 12, 11:03 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1103 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     HAIL             2 SW HINCKLEY           46.00N 92.96W
07/12/2015  E0.75 INCH       PINE               MN   TRAINED SPOTTER

&&

JJM
Local storm report, Jul 12, 11:12 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1112 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     HAIL             HINCKLEY                46.01N 92.94W
07/12/2015  M1.50 INCH       PINE               MN   TRAINED SPOTTER

            HAIL FELL FOR TEN MINUTES

&&

GSF

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:54 PM CDTSpecial Weather StatementDLHPine51 min
Jul 12, 4:23 AM CDTSpecial Weather StatementDLHCarlton7 min
Jul 12, 4:49 AM CDTSpecial Weather StatementDLHCarlton26 min
Jul 12, 5:22 AM CDTSpecial Weather StatementDLHWadena23 min
Jul 12, 5:30 AM CDTSpecial Weather StatementDLHCass45 min
Jul 12, 5:44 AM CDTSpecial Weather StatementDLHCass31 min
Jul 12, 6:22 AM CDTSpecial Weather StatementDLHCass38 min
Jul 12, 6:41 AM CDTSpecial Weather StatementDLHKoochiching64 min
Jul 12, 7:08 AM CDTSpecial Weather StatementDLHItasca37 min
Jul 12, 7:11 AM CDTSpecial Weather StatementDLHAitkin49 min
Jul 12, 7:18 AM CDTSpecial Weather StatementDLHCrow Wing12 min
Jul 12, 7:33 AM CDTSpecial Weather StatementDLHCass12 min
Jul 12, 7:44 AM CDTSpecial Weather StatementDLHAitkin16 min
Jul 12, 7:50 AM CDTSpecial Weather StatementDLHAitkin40 min
Jul 12, 7:55 AM CDTSpecial Weather StatementDLHKoochiching50 min
Jul 12, 8:33 AM CDTSpecial Weather StatementDLHAitkin27 min
Jul 12, 9:01 AM CDTSpecial Weather StatementDLHKanabec14 min
Jul 12, 9:04 AM CDTSpecial Weather StatementDLHAitkin26 min
Jul 12, 9:39 AM CDTSpecial Weather StatementDLH36 min
Jul 12, 9:46 AM CDTSpecial Weather StatementDLHPine29 min
Jul 12, 10:05 AM CDTSpecial Weather StatementDLHItasca25 min
Jul 12, 10:15 AM CDTSpecial Weather StatementDLHPine15 min
Jul 12, 10:23 AM CDTSpecial Weather StatementDLHLake37 min
Jul 12, 10:30 AM CDTSpecial Weather StatementDLHPine30 min
Jul 12, 10:34 AM CDTSpecial Weather StatementDLHItasca26 min
Jul 12, 10:36 AM CDTSevere Thunderstorm WarningDLHPine24 min
Jul 12, 10:58 AM CDTSevere Thunderstorm WarningDLHPine17 min
Jul 12, 11:38 AM CDTSpecial Weather StatementDLHLake67 min
Jul 12, 12:18 PM CDTSpecial Weather StatementDLHCarlton27 min
Jul 12, 5:03 PM CDTSpecial Weather StatementDLH27 min
Jul 12, 6:09 PM CDTSpecial Weather StatementDLHAitkin21 min
Jul 12, 6:40 PM CDTSpecial Weather StatementDLHAitkin20 min
Jul 12, 6:57 PM CDTTornado WarningDLHCass33 min
Jul 12, 6:59 PM CDTSpecial Weather StatementDLHAitkin31 min
Jul 12, 2:26 AM CDTSpecial Weather StatementDLHDouglas34 min
Jul 12, 3:05 AM CDTSpecial Weather StatementDLHDouglas10 min
Jul 12, 3:37 AM CDTSpecial Weather StatementDLHDouglas8 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.